ITEM METADATA RECORD
Title: Generalizations of the singular value and qr decompositions
Authors: De Moor, Bart ×
Vandooren, P #
Issue Date: Oct-1992
Publisher: Siam publications
Series Title: Siam journal on matrix analysis and applications vol:13 issue:4 pages:993-1014
Abstract: This paper discusses multimatrix generalizations of two well-known orthogonal rank factorizations of a matrix: the generalized singular value decomposition and the generalized QR-(or URV-) decomposition. These generalizations can be obtained for any number of matrices of compatible dimensions. This paper discusses in detail the structure of these generalizations and their mutual relations and gives a constructive proof for the generalized QR-decompositions.
ISSN: 0895-4798
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science